Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Facial WastingFacial Wasting
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


PMMA Filler for arms and legs
Nov 13, 2013

Hi! I'd like to know how dangerous is it to put pmma in arms and legs in order to give back that look of subcutaneous fat. I've had some pmma put on my hands and forearms, they look great, but when I exercise in cold weather I feel like my hands and fingers are kinda hard and it gets difficult to move the fingers. Now I don't know if this has always been like this or if it could be related with the pmma. What do you think? Have you heard any reports like this one before? I really want to put more pmma in arms and legs in order to hide some of that veiny look, but I really want to know how dangerous it could be, before I make up my mind. Could there be rejection? How about side effects in a long term? Would it make my legs harden in cold weather? Thank you for your support!

Response from Dr. Pierone

Hello, thanks for posting.

I have seen good results in patients who had PMMA injected into the subcutaneous tissues of the arms, hands, and legs to camouflage veins. Personally, I have used Artefill to treat the back of hands to restore volume that has been lost from the effects of aging.

I have not seen rejection of PMMA or issues like you describe related to PMMA injection so I don't think it would be dangerous to proceed.

A more likely explanation for your symptoms would be cold temperature related vasoconstriction and stiffness. This is also why so many people flee northern climes for Florida during the winter months.

Good luck!



Previous
Sculptra longevity
Next
facial wasting in Florida

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement